# SDR AALA202502045165

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 15,747 hours, 4,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M16146
- Condition: Dislodged
- Location: Zone 800
- Part time: 19,825 hours, 6,562 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L BUSTLE/COVER PROTRUDES OUT ENOUGH TO IMPEDE THE CARTS FROM BEING PULLED OUT AND ALSO INHIBITS THE FLIGHT ATTENDANT FROM BEING ABLE TO SIT FACING STRAIGHT, AS IT RUBS AGAINST HER KNEE. MAINTENANCE FOUND THE 4L DOOR SLIDE DROOPING WHICH WAS CAUSING THE THE BUSTLE TO PROTRUDE AND REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025011.
